# SDR CALA2022052301323

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 72,616 hours, 31,031 cycles
- System (JASC): 2700 · Flight Control System
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Flap Frng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL 2 INCH ROUND ACCESS PANEL MISSING FROMINBOARD SIDE OF OUTER MOST FLP/TRK FRNG RT SIDE REQUESTING CDL 27A.  APPLIED SPEED TAPE TO HOLE. COMPLIED WITH CDL 27AD. ADD EMP:U113818 DISPATCH DESK: 06   NAME: AN DATE: 18-MAY-22- OK TO CDL UPDATED NR WITH PICTURES
